Limit infimum results for subsequences of partial sums and random sums
Let be a sequence of i.i.d. valued random variables with distribution function F. Let . When F belongs to the domain of normal attraction of a Stable law, the law of iterated logarithm has been obtained for subsequences of (Sn) and extended to random subsequences.
Volume (Year): 71 (2005)
Issue (Month): 2 (February)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Vasudeva, R. & Divanji, G., 1991. "Law of iterated logarithm for random subsequences," Statistics & Probability Letters, Elsevier, vol. 12(3), pages 189-194, September.
- Vasudeva, R. & Savitha, S., 1993. "On the increments of Weiner process - A look through subsequences," Stochastic Processes and their Applications, Elsevier, vol. 47(1), pages 153-158, August.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:71:y:2005:i:2:p:123-129. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.